MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30038UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent to treat a non-tortuous lesion with 80% stenosis in the proximal lad.There was no damage noted to the device packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues.Negative prep was not performed.The device did not pass through a previously deployed stent.It is reported that the stent strut got lifted up.The procedure was completed using a rsint30034ux device.No patient injury is reported.
 
Additional Manufacturer Narrative
Product analysis: the stent was positioned on the balloon between the marker bands as per specifications.Misalignment to the struts was evident to the 5th and 9th distal stent wraps.Deformation was evident to the distal tip, it was kinked.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7185146
Report Number9612164-2018-00058
Device Sequence Number16632175
Product Code NIQ
UDI-Device Identifier00643169037205
UDI-Public00643169037205
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue NumberRSINT30038UX
Device Lot Number0008561123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer02/09/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight61